# SDR UPS99828407

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E UPPER SKIN AT XFS 597.5 IS CRACKED 2 INCHES FWD OF THE SPAR.  CUT OUT DAMAGED AREA AND REPAIRED IAW DHC SK 701-160 AND SRM 57-2-1 FIG 38.
